BibTeX record journals/jasis/Egghe99

download as .bib file

@article{DBLP:journals/jasis/Egghe99,
  author    = {Leo Egghe},
  title     = {On the Law of Zipf-Mandelbrot for Multi-Wort Phrases},
  journal   = {{JASIS}},
  volume    = {50},
  number    = {3},
  pages     = {233--241},
  year      = {1999},
  url       = {http://dx.doi.org/10.1002/(SICI)1097-4571(1999)50:3<233::AID-ASI6>3.0.CO;2-8},
  doi       = {10.1002/(SICI)1097-4571(1999)50:3<233::AID-ASI6>3.0.CO;2-8},
  timestamp = {Sat, 14 Apr 2012 16:35:40 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jasis/Egghe99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}